MathSciNet Relay Station
MathSciNet bibliographic data
MR1176479 (94g:55016) 55P60 (20J05)
Casacuberta, Carles On the rationalization of the circle. Proc. Amer. Math. Soc. 118 (1993), no. 3, 995–1000.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement